# SDR 95UAL900208

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1833U
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Engine: Ge CF66D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: AR20497011
- Condition: Malfunctioned
- Location: Nr 1
- Component: Airesrch
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT BURNING AIR SMELL IN CABIN WITH PACKS ON.  UNABLE TO ISOLATE SOURCE.  PASSENGERS REPORTING BURNING EYES, NAUSEA, ETC.  REPLACED NR 1 AIR CYCLE MACHINE AND ALL 3 COALESER BAGS.  NO DEFECTS NOTED IN SHOP.
